Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 10, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 20, 2014, 2:38 PM EST. It took effect at Jan 21, 2014, 4:00 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 2:38 PM EST (19:38 UTC)
- In effect from
- Jan 21, 2014, 4:00 AM EST
- Expired
- Jan 22, 2014, 10:06 AM EST
- In force
- 30 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
979 WHUS72 KMLB 201938 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 238 PM EST MON JAN 20 2014 AMZ570-572-212100- /O.NEW.KMLB.SC.Y.0010.140121T0900Z-140122T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 238 PM EST MON JAN 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 PM EST WEDNESDAY. * WINDS AND SEAS...WEST-SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT OVER THE OPEN ATLANTIC AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE CAROLINAS. WINDS WILL INCREASE TO AROUND 25 KNOTS BY TUESDAY NIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE. SEAS WILL BUILD TO 9 TO 10 FEET BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-575-212100- /O.NEW.KMLB.SC.Y.0010.140121T1800Z-140122T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 238 PM EST MON JAN 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 4 PM EST WEDNESDAY. * WINDS AND SEAS...WEST-SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TUESDAY MORNING TO AROUND 25 KNOTS BY TUESDAY NIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN ATLANTIC. SEAS WILL BUILD TO 6 TO 8 FEET NEARSHORE...AND 9 TO 10 FEET OFFSHORE BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
341 WHUS72 KMLB 210842 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 AM EST TUE JAN 21 2014 AMZ570-572-220400- /O.EXT.KMLB.SC.Y.0010.140121T0900Z-140122T0000Z/ /O.NEW.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/ /O.NEW.KMLB.SC.Y.0011.140122T0900Z-140122T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 342 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY... * WINDS AND SEAS...WEST-SOUTHWEST WINDS AROUND 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS OVER THE OPEN ATLANTIC AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE CAROLINAS. WINDS WILL INCREASE TO 25 TO 30 KNOTS TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE LATE THIS AFTERNOON WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. SEAS WILL BUILD TO 8 TO 10 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-575-220400- /O.CON.KMLB.SC.Y.0010.140121T1800Z-140122T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 342 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST WEDNESDAY... * WINDS AND SEAS...WEST-SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE THIS MORNING AND TO AROUND 25 KNOTS TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN ATLANTIC TONIGHT. SEAS WILL SLOWLY BUILD TO 6 TO 8 FEET NEAR SHORE...AND 7 TO 9 FEET OFFSHORE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
304 WHUS72 KMLB 211954 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 254 PM EST TUE JAN 21 2014 AMZ575-220900- /O.EXT.KMLB.SC.Y.0010.000000T0000Z-140122T0000Z/ /O.EXA.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/ /O.NEW.KMLB.SC.Y.0012.140122T0900Z-140122T2100Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 254 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY. * WINDS AND SEAS...WEST WINDS WILL INCREASE TO AROUND 25 KNOTS TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN ATLANTIC TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET OFFSHORE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-220900- /O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T0000Z/ /O.CON.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/ /O.CON.KMLB.SC.Y.0011.140122T0900Z-140122T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 254 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY... * WINDS AND SEAS...WINDS WILL INCREASE TO 25 TO 30 KNOTS TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE LATE THIS AFTERNOON WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. SEAS WILL BUILD TO 8 TO 10 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-220900- /O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 254 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS AND SEAS...WEST WINDS WILL INCREASE TO AROUND 25 KNOTS TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN ATLANTIC TONIGHT. SEAS WILL BUILD TO 6 TO 8 FEET NEAR SHORE...AND 7 TO 9 FEET OFFSHORE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS72 KMLB 220916 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 416 AM EST WED JAN 22 2014 AMZ575-222100- /O.EXP.KMLB.GL.W.0003.000000T0000Z-140122T0900Z/ /O.CON.KMLB.SC.Y.0012.000000T0000Z-140122T2100Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 416 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL EXIST UP TO 8-10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-222100- /O.EXP.KMLB.GL.W.0003.000000T0000Z-140122T0900Z/ /O.CON.KMLB.SC.Y.0011.000000T0000Z-140122T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 416 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL EXIST UP TO 8-10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-222100- /O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 416 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WILL DECREASE TO 10 TO 15 KNOTS BY LATE AFTERNOON. SEAS WILL EXIST UP TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS72 KMLB 221506 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1006 AM EST WED JAN 22 2014 AMZ550-552-555-221615- /O.CAN.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1006 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ575-222100- /O.CON.KMLB.SC.Y.0012.000000T0000Z-140122T2100Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1006 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL PEAK AT 7 TO 8 FEET LATE THIS MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-222100- /O.CON.KMLB.SC.Y.0011.000000T0000Z-140122T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1006 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL PEAK AT 7 TO 8 FEET LATE THIS MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 9:40 AM EST, 4 hours 58 minutes earlier.
Area forecast discussion, Jan 20, 9:40 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 940 AM EST MON JAN 20 2014 .DISCUSSION...THE FIRST FEW VISIBLE SATELLITE IMAGES THIS MORNING SHOW THAT FOG IS LINGERING IN PORTIONS OF THE REGION THIS MORNING...THOUGH A PERUSAL OF LOCAL TRAFFIC CAMERAS AND OBSERVATIONS SHOW THAT THIS IS GRADUALLY LIFTING INTO MORE OF A LOW STRATUS DECK. WITH MOSTLY CLEAR SKIES ABOVE THE FOG/STRATUS DECK AND A VERY DRY AIRMASS JUST ABOVE THE SURFACE...SHOULD SEE THE REMAINING FOG MIX OUT OVER THE NEXT 90 MIN. AFTER THAT...MOSTLY SUNNY SKIES AND LIGHT WESTERLY WINDS TODAY. AFTERNOON HIGHS CONTINUE TO WARM INTO THE UPPER 60S AND LOW 70S ACROSS THE NORTH TO MID-UPPER 70S ALONG THE TREASURE COAST AND OKEECHOBEE. && .AVIATION...LINGERING PATCHY VLIFR CONDITIONS FOG MAINLY NORTH OF KLEE-KDED-KDAB WITH PATCHY MVFR FOG IN OTHER PLACES THROUGH 16Z. OTHERWISE...LIGHT WESTERLY WINDS TODAY AND DRY CONDITIONS WITH VFR CONDITIONS PREVAILING ONCE FOG BURNS OFF. && .MARINE...WESTERLY FLOW AROUND 10KTS...OCCASIONALLY 10-15KTS...THROUGH THIS EVENING IN BETWEEN FRONTAL PASSAGES ACROSS FLORIDA. WINDS WILL INCREASE LATE TONIGHT TO 15 KTS OFFSHORE LATE...AND TO 15-20 KTS OFFSHORE NORTH OF SEBASTIAN INLET BY DAYBREAK TUE MORNING ALL AHEAD OF THE NEXT APPROACHING FRONTAL SYSTEM TO THE NORTH. SEAS 2-3 FT WITH DOMINANT PERIODS AROUND 11 SEC TODAY AND TONIGHT. && .FIRE WEATHER...AFTERNOON RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL TO AROUND 35 PERCENT OVER THE INTERIOR WITH UPPER 30S TO MID 40S MOST EVERYWHERE ELSE. WINDS WILL BE RELATIVELY LIGHT WESTERLY AND MAINLY BELOW 10 MPH LEADING TO POOR TO FAR DISPERSION VALUES. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && MOSES/PENDERGRAST
Hazardous weather outlook, Jan 20, 8:57 AM EST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 857 AM EST MON JAN 20 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-202100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 857 AM EST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. SWIMMERS WHO CHOOSE TO ENTER THE VERY CHILLY SURF SHOULD SWIM IN SIGHT OF A LIFEGUARD. NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERSISTENT OFFSHORE FLOW WILL OCCUR THROUGH WEDNESDAY THAT WILL GENERATE ROUGH SHORT PERIOD WIND WAVES WITHIN A FEW MILES OF SHORE. WINDS AND SEAS WILL INCREASE BEHIND A STRONG COLD FRONT ON TUESDAY CREATING POOR TO HAZARDOUS MARINE CONDITIONS THROUGH WEDNESDAY AND ONCE AGAIN FOR FRIDAY. SOME COLDER LOCATIONS MAY EXPERIENCE FREEZING CONDITIONS ALONG WITH FROST WEDNESDAY NIGHT. DRY CONDITIONS WILL CONTINUE WITH PERIODIC ELEVATED WEST TO NORTHWEST WINDS INTO LATE WEEK THAT WILL INCREASE FIRE SENSITIVITY...ESPECIALLY OVER THE INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TES/JP
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.